Frobenius groups and integral bases.
Journal für die reine und angewandte Mathematik, Tome 248 (1971), pp. 123-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__248_151112,
author = {Leon R. McCulloh},
title = {Frobenius groups and integral bases.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {123--126},
year = {1971},
volume = {248},
zbl = {0229.12009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__248_151112/}
}
Leon R. McCulloh. Frobenius groups and integral bases.. Journal für die reine und angewandte Mathematik, Tome 248 (1971), pp. 123-126. http://geodesic.mathdoc.fr/item/JRAM_1971__248_151112/